# SDR REXA2019111851593

- Difficulty date: October 15, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 27,285 hours, 18,202 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FRAME IN STA. FS= 319 BETWEEN STRG 25 LH TO 27 AT MAIN AVIONIC COMPARTMENT. (E/E)(TCI:53-20-304.
SUMMARY:CORROSION ON FRAME IN STA. FS= 319 BETWEEN STRG 25 LH TO 27 AT MAIN AVIONIC COMPARTMENT. FRAME WAS MEASURED AND FOUND WITHIN LIMITS PER CRJ 900 SRM 53-00-06-201-005-A01.
